# SDR SWAA2024111147135

- Difficulty date: October 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 33,708 hours, 16,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR --- VAPOR BARRIER ANGLE @ STA 663 IS CRACKED @ LBL 8<[01] REPAIR ANGLE PER B737-800 SRM 57-10-10-2R-5;[02] REPAIRED ANGLE PER B737-800 SRM 57-10-10-2R-5;[03] REPAIRED ANGLE PER B737-800 SRM 57-10-10-2R-5
